A Short Proof that Compact 2-Manifolds Can Be Triangulated.
Inventiones mathematicae, Tome 5 (1968), pp. 160-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__5_141911,
author = {P.H. DOYLE and D.A. MORAN},
title = {A {Short} {Proof} that {Compact} {2-Manifolds} {Can} {Be} {Triangulated.}},
journal = {Inventiones mathematicae},
pages = {160--162},
year = {1968},
volume = {5},
zbl = {0157.30704},
url = {http://geodesic.mathdoc.fr/item/IM_1968__5_141911/}
}
P.H. DOYLE; D.A. MORAN. A Short Proof that Compact 2-Manifolds Can Be Triangulated.. Inventiones mathematicae, Tome 5 (1968), pp. 160-162. http://geodesic.mathdoc.fr/item/IM_1968__5_141911/